Публикация №1594

Название публикацииEXTINCTION PROBABILITY IN A BIRTH-DEATH PROCESS WITH KILLING
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Applied Probability
ИздательНе задан
ISBNНе задан
DOI10.1239/jap/1110381380
Год издания2005
Том42
Номер1
ГлаваНе задан
Страницы185-198
АннотацияНе задан
АвторыВан Доорн Э.А.
Зейфман Александр Израилевич
ссылка в Internet
РИНЦ13
WoS18
Цитируемые
публикации авторов
ИПИ РАН

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES